MathSciNet Relay Station
MathSciNet bibliographic data
MR1823774 14J50 (14E07 14J26)
Zhang, D.-Q. Automorphisms of finite order on rational surfaces. With an appendix by I. Dolgachev. J. Algebra 238 (2001), no. 2, 560–589.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement